# SDR ASAA11510822

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,923 hours, 5,879 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA244807D
- Condition: Failed
- Location: Center Tank
- Part time: 1,173 hours, 337 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED TO BALANCE FUEL AT FL 380 CROSSFEED VALVE WOULD NOT OPEN.  REPLACED ACTUATOR OF THE ENGINE FUEL CROSSFEED VALVE.  REF M/M 28 22 21 400 804.  OPS CK GOOD REF M/M 28 22 21 710 801.
